# SDR UPS04843550

- Difficulty date: October 30, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATH-TUB FITTING CRACKED AT STA 320, LONG 27L.  REMOVED CRACKED FITTING REF 51-3-0, 51-1-21.  FABRICATED REPLACEMENT FITTING FROM PLT7075T6 PER DWG3755822.  NDT FITTING REF DPS7.707 NO CRACKS NOTED.  FABRICATE SPLICE ANGLES FROM BAC1503-100163 AND INSTALLED ALL PARTS REF SRM 53-2-0 FIG 2D, 51-1-8, 51-3-0, 51-1-20, 51-1-15.
